Fixed point theorems for contractive mappings and Ćirić-Maiti-Pal orbit mappings of contractive type in re-defined generalized metric spaces


Xiaoming Fan - College of Teacher Education, Harbin Normal University, Harbin, 150025, P. R. China.
Zhigang Wang - School of Mathematical Sciences, Harbin Normal University, Harbin, 150025, P. R. China.


In this paper, the re-defined generalized metric space which is equivalent to the generalized metric spaces defined by Jleli and Samet is presented so that some well-known spaces are incorporated in the area of re-defined generalized metric spaces. Some fixed point existence and uniqueness results of contractive and generalized contraction mappings defined on such metric spaces are provided. Especially, we discussed the fixed point existence results of Ćirić-Maiti-Pal orbit mappings of contractive type in the re-defined generalized metric spaces. In addition, some examples are provided to better support the fixed point results.


Re-defined generalized metric space, fixed point theorems, Ćirić-Maiti-Pal orbit mapping of contractive type, f-orbitally complete.


[1] A. Ait Taleb, E. Hanebaly,/ A fixed point theorem and its application to integral equations in modular function spaces,/ Proc. Amer. Math. Soc.,/ 128 (2000), 419–426.
[2] P. Chaipunya, Y. J. Cho, P. Kumam,/ Geraghty-type theorems in modular metric spaces with an application to partial differential equation,/ Adv. Difference Equ.,/ 2012 (2012), 12 pages.
[3] V. V. Chistyakov,/ Modular metric spaces, I,/ Basic concepts, Nonlinear Anal.,/ 72 (2010), 1–14.
[4] L. B. Ćirić,/ A generalization of Banach’s contraction principle,/ Proc. Amer. Math. Soc.,/ 45 (1974), 267–273.
[5] L. B. Ćirić, D. Miheţ, R. Saadati,/ Monotone generalized contractions in partially ordered probabilistic metric spaces,/ Topology Appl.,/ 156 (2009), 2838–2844.
[6] L. B. Ćirić, J. S. Ume,/ Some common fixed point theorems for weakly compatible mappings,/ J. Math. Anal. Appl.,/ 314 (2006), 488–499.
[7] S. Czerwik,/ Contraction mappings in b-metric spaces,/ Acta Math. Inform. Univ. Ostraviensis,/ 1 (1993), 5–11.
[8] X.-M. Fan,/ Fixed point theorems for cyclic mappings in quasi-partial b-metric spaces,/ J. Nonlinear Sci. Appl.,/ 9 (2016), 2175–2189.
[9] L. F. Guseman, Jr.,/ Fixed point theorems for mappings with a contractive iterate at a point,/ Proc. Amer. Math. Soc.,/ 26 (1970), 615–618.
[10] P. Hitzler, A. K. Seda,/ Dislocated topologies,/ J. Electr. Eng.,/ 51 (2000), 3–7.
[11] N. Hussain, D. Dorić, Z. Kadelburg, S. Radenovi´c,/ Suzuki-type fixed point results in metric type spaces,/ Fixed Point Theory Appl., /2012 (2012), 12 pages.
[12] M. Jleli, B. Samet,/ A generalized metric space and related fixed point theorems,/ Fixed Point Theory Appl.,/ 2015 (2015), 14 pages.
[13] S. Koshi, T. Shimogaki,/ On F-norms of quasi-modular spaces,/ J. Fac. Sci. Hokkaido Univ. Ser. I,/ 15 (1961), 202–218.
[14] K. Kuaketa, P. Kumam,/ Fixed points of asymptotic pointwise contractions in modular spaces,/ Appl. Math. Lett.,/ 24 (2011), 1795–1798.
[15] J. Musielak,/ Orlicz spaces and modular spaces,/ Lecture Notes in Mathematics, Springer-Verlag, Berlin,/ (1983).
[16] J. Musielak, W. Orlicz,/ On modular spaces,/ Studia Math.,/ 18 (1959), 49–65.
[17] H. Nakano,/ Modulared semi-ordered linear spaces,/ Maruzen Co., Ltd., Tokyo,/ (1950).
[18] J. J. Nieto, R. Rodríguez-López,/ Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,/ Order,/ 22 (2005), 223–239.
[19] J. J. Nieto, R. Rodríguez-López,/ Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,/ Acta Math. Sin. (Engl. Ser.),/ 23 (2007), 2205–2212.
[20] T. K. Pal, M. Maiti,/ Extensions of fixed point theorems of Rhoades and Ćirić,/ Proc. Amer. Math. Soc.,/ 64 (1977), 283–286.
[21] D. Panthi, K. Jha, G. Porru,/ A fixed point theorem in dislocated quasi-metric space,/ Amer. J. Math. Statist.,/ 3 (2013), 153–156.
[22] S. Rezapour, R. H. Haghi, N. Shahzad,/ Some notes on fixed points of quasi-contraction maps,/ Appl. Math. Lett.,/ 23 (2010), 498–502.
[23] B. E. Rhoades,/ A comparison of various definitions of contractive mappings,/ Trans. Amer. Math. Soc.,/ 226 (1977), 257– 290.
[24] B. E. Rhoades,/ Extensions of some fixed point theorems of Ćirić,/ Maiti, and Pal, Math. Sem. Notes Kobe Univ.,/ 6 (1978), 41–46.
[25] Z.-G. Wang, H.-L. Li,/ Fixed point theorems and endpoint theorems for (\(\alpha,\psi\))-Meir-Keeler-Khan multivalued mappings,/ Fixed Point Theory Appl.,/ 2016 (2016), 18 pages.
[26] J. S. W. Wong,/ Two extensions of the Banach contraction mapping principle,/ J. Math. Anal. Appl.,/ 22 (1968), 438–443.
[27] S. Yamamuro,/ On conjugate spaces of Nakano spaces,/ Trans. Amer. Math. Soc.,/ 90 (1959), 291–311.
[28] F. M. Zeyada, G. H. Hassan, M. A. Ahmed,/ A generalization of a fixed point theorem due to Hitzler and Seda in dislocated quasi-metric spaces,/ Arab. J. Sci. Eng. Sect. A Sci.,/ 31 (2006), 111–114.


XML export